# SDR AALA970929

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N862AA
- Make and model: Boeing 727223
- Aircraft serial: 21089
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - AFT END OF STR 27L CORRODED AT BS 740 BULKHEAD LOWER CHORD ATTACH.  REPAIRED STRINGER WITH STRINGER SPLICE AT BS 740 AND STR 27L PER SRM 53-10-3.   TST:  55,741 HOURS.  CYCLES, 34,503.  (X)
